International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 17, Number 1 (2019)

10 articles

  1. Controlled *-G-Frames and *-G-Multipliers in Hilbert Pro-C*-Modules

    Zahra Ahmadi Moosavi, Akbar Nazari

    Int. J. Anal. Appl. 17 (2019), 1–13 ·https://doi.org/10.28924/2291-8639-17-2019-1

  2. On I-Asymptotically Lacunary Statistical Equivalence of Functions on Amenable Semigroups

    Ömer KiÅŸi, Burak Çakal

    Int. J. Anal. Appl. 17 (2019), 14–25 ·https://doi.org/10.28924/2291-8639-17-2019-14

  3. On Nonclassical Impulsive Ordinary Differential Equations with Nonlocal Conditions

    S. A. Bishop, M. C. Agarana, J. G. Oghonyon

    Int. J. Anal. Appl. 17 (2019), 26–32 ·https://doi.org/10.28924/2291-8639-17-2019-26

  4. Computing Lower Bounds of µ-Values for a Class of Rotary Electrical Machines

    Mutti-Ur Rehman, M. Fazeel Anwar

    Int. J. Anal. Appl. 17 (2019), 33–46 ·https://doi.org/10.28924/2291-8639-17-2019-33

  5. Nonlinear Sequential Riemann-Liouville and Caputo Fractional Differential Equations with Nonlocal and Integral Boundary Conditions

    Suphawat Asawasamrit, Nawapol Phuangthong, Sotiris K. Ntouyas, Jessada Tariboon

    Int. J. Anal. Appl. 17 (2019), 47–63 ·https://doi.org/10.28924/2291-8639-17-2019-47

  6. L2 -Uncertainty Principle for the Weinstein-Multiplier Operators

    Ahmed Saoudi, Imen Ali Kallel

    Int. J. Anal. Appl. 17 (2019), 64–75 ·https://doi.org/10.28924/2291-8639-17-2019-64

  7. Diminishing Choquet Hesitant 2-Tuple Linguistic Aggregation Operator for Multiple Attributes Group Decision Making

    Ismat Beg, Raja Noshad Jamil, Tabasam Rashid

    Int. J. Anal. Appl. 17 (2019), 76–104 ·https://doi.org/10.28924/2291-8639-17-2019-76

  8. Left and Right Generalized Drazin Invertibility of an Upper Triangular Operator Matrices with Application to Boundary Value Problems

    Kouider Miloud Hocine, Bekkai Messirdi, Mohammed Benharrat

    Int. J. Anal. Appl. 17 (2019), 105–121 ·https://doi.org/10.28924/2291-8639-17-2019-105

  9. Generalized Convex Function and Associated Petrovic's Inequality

    A. Ur. Rehman, G. Farid, Vishnu Narayan Mishra

    Int. J. Anal. Appl. 17 (2019), 122–131 ·https://doi.org/10.28924/2291-8639-17-2019-122

  10. Applying AHP in Evaluation of Vietnamese Commercial Banks

    Thanh-Tuyen Tran

    Int. J. Anal. Appl. 17 (2019), 132–166 ·https://doi.org/10.28924/2291-8639-17-2019-132